MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074350-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 04/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: stent: xience xpedition 2.25x18mm; medication: aspirin 100mg/day [stopped on (b)(6) 2018], clopidogrel 75mg/day.The stent remains in the patient and there was no reported device malfunction.The reported patient effect of stenosis is listed in the xience xpedition instructions, as a known patient effect.A review of the lot history record could not be performed as no lot number was provided.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2015 the 3.5x18mm xience xpedition stent was implanted in the 13mm, vessel diameter 3.5mm, 75% stenosis in the mid left anterior descending coronary artery (lad) and the 2.25x18 mm xience xpedition stent was implanted in the atrio-ventricular (av) artery.On 04/18/2017, 75% in-stent restenosis (isr) was found in the mid lad.On (b)(6) 2017, percutaneous revascularization was performed with a drug eluting stent in the mid lad.The condition resolved on (b)(6) 2017.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Correction: implant date updated from (b)(6) 2015 to (b)(6) 2015.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that the xience xpedition was implanted on (b)(6) 2015.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7674273
Report Number2024168-2018-05199
Device Sequence Number16489845
Product Code NIQ
UDI-Device Identifier08717648162541
UDI-Public08717648162541
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1074350-18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight66